Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Research Interests for Lenhard L. Ng

Research Interests: Symplectic geometry, Low dimensional topology, Contact geometry, Knot theory, Holomorphic curves

Contact geometry, Holomorphic curves, Knot theory, Low dimensional topology, Symplectic and contact topology, Symplectic geometry, Three-manifolds (Topology), Topology
Recent Publications
  1. Casals, R; Ng, L, Braid Loops with infinite monodromy on the Legendrian contact DGA (January, 2021) [abs]
  2. Ng, L; Rutherford, D; Shende, V; Sivek, S; Zaslow, E, Augmentations are Sheaves, Geometry and Topology, vol. 24 no. 5 (December, 2020), pp. 2149-2286, Mathematical Sciences Publishers [doi[abs]
  3. Chantraine, B; Ng, L; Sivek, S, Representations, sheaves and Legendrian (2,m) torus links, Journal of the London Mathematical Society, vol. 100 no. 1 (August, 2019), pp. 41-82, WILEY [doi[abs]
  4. Ekholm, T; Ng, L; Shende, V, A complete knot invariant from contact homology, Inventiones Mathematicae, vol. 211 no. 3 (March, 2018), pp. 1149-1200, Springer-Verlag [doi[abs]
  5. Edgar, GA; Ullman, DH; West, DB; Bracken, P; Brown, EA; Franco, Z; Friesen, C; Lipták, L; Luttmann, R; Miles, FB; Ng, L; Smiley, L; Stolarsky, K; Stong, R; Stromquist, W; Velleman, D; Wagon, S; Wilmer, E; Zeitz, P; Zhang, F, Problems and solutions, The American Mathematical Monthly, vol. 125 no. 1 (January, 2018), pp. 81-89 [doi]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320